The Effects Of Using Drugs That Are Wrong?
Morning doctor. My 9-year-old sister has the characteristics described as scarlet fever. Step by step all things are the same. At the time of the examination, a doctor said it was fungus. So I was given medicines to cure fungi. So, are the medicines consumed for mushrooms not a problem if my sister has scarlet fever, which is clearly caused by bacteria? And now my sister often feels nauseous, what should be done to reduce the doctor’s nausea?
Hello, thank you for asking at HealthReplies.com
In establishing a doctor's diagnosis, gathering information and making various considerations based on a history, direct physical examination and assessment of the patient's clinical condition as a whole. Many diseases have clinical features and symptoms that overlap and resemble each other, therefore it is important to have clinical judgment from a doctor who may differ from the assessment and information from the computer or media.
Amual race can be caused by several factors. To get the right treatment it is necessary to know the cause of the complaint it is necessary to do a history and direct physical examination. Some possibilities include:
Is a disease journey from the previous one
Drug side effects
In the meantime what you can do include:
Eat more often with small portions
Avoid spicy, sour, coconut milk, oily foods
Increase your water intake
Avoid caffeinated drinks like tea coffee and soda
Sleep and rest enough
Sleep with 2-3 pillows in a leaning position to prevent stomach acid from rising into the esophagus
If the complaint does not improve or you are worried you should check your sister with a pediatrician to get further examination and treatment related to your condition
So much information from me, hopefully it helps